Title

Lamotrigine is Said to be Safe but Be Cautious: A Case Report

DOI

10.5348/ijcri-2011-12-75-CR-5

Authors

Shri Niwash Jangir;Rajeshwari Suthar;AK Singhal;Smita N Deshpande

Key Words

Lamotrigine ; Bipolar affective disorder ; Stevens-Johnson syndrome ; Toxic epidermal necrolysis

PublicationName

International Journal of Case Reports and Images (IJCRI)

Volume or Term/Year and Month of Publication

2卷12期(2011 / 12 / 01)

Page #

19 - 22

Content Language

英文

English Abstract

Introduction: Severe hypersensitivity reactions of lamotrigine are very uncommon conditions. "We present this case of rapid development of toxic epidermal necrolysis. Case Report: A 37year- old female of bipolar affective disorder on lamotrigine presented with acute skin eruptions with fever which involved almost whole body in next 7-10 days. There was massive peeling of the skin involving more than 50% of the body surface. Discussion: The case was diagnosed as lamotrigine induced toxic epidermal necrolysis and treated conservatively. Conclusion: "Watchfulness of the clinicians and educating the patient about the doses schedule and adverse reaction of lamotrigine is key to prevent severe cutaneous reactions.

Topic Category 醫藥衛生 > 基礎醫學